# SDR REXA2016062201148

- Difficulty date: June 22, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 23,836 hours, 21,383 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Part number: 0861HB
- Part serial: 1212A
- Condition: Inoperative
- Location: Aoa
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR RETURN TO DEPARTURE DUE TO STALL FAIL INDICATION.  EMERGENCY WAS DECLARED BY CREW.  FLIGHT HAS LANDED AND TAXIING TO AMA PAINT HANGAR.  REPLACED AOA VANE.
